Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cherbuliez, Emile
Chapalay, C.
Čolak‐Antić, Sl.
Marszalek, J.
Vallet, L.
and
Rabinowitz, J.
1964.
Recherches sur la formation et la transformation des esters LVI. Action de l'acide sulfurique sur les aminoalcools.
Helvetica Chimica Acta,
Vol. 47,
Issue. 7,
p.
2106.
Osofsky, B. L.
1964.
On Ring Properties of Injective Hulls1).
Canadian Mathematical Bulletin,
Vol. 7,
Issue. 3,
p.
405.
Anderson, F. W.
1965.
Lattice-Ordered Rings of Quotients.
Canadian Journal of Mathematics,
Vol. 17,
Issue. ,
p.
434.
Lambek, J.
1965.
On the Ring of Quotients of a Noetherian Ring.
Canadian Mathematical Bulletin,
Vol. 8,
Issue. 3,
p.
279.
Sanderson, D. F.
1965.
A Generalization of Divisibility and Injectivity in Modules.
Canadian Mathematical Bulletin,
Vol. 8,
Issue. 4,
p.
505.
Osofsky, B.L
1966.
A generalization of quasi-frobenius rings.
Journal of Algebra,
Vol. 4,
Issue. 3,
p.
373.
Berthiaume, P.
1967.
A Non-Trivial Ring with Non-Rational Injective Hull.
Canadian Mathematical Bulletin,
Vol. 10,
Issue. 2,
p.
275.
Darter, I. E.
1968.
Weed control with paraquat in plantation crops.
Outlook on Agriculture,
Vol. 5,
Issue. 5,
p.
208.
Colby, R.R
and
Rutter, Edgar A
1968.
The structure of certain Artinian rings with zero singular ideal.
Journal of Algebra,
Vol. 8,
Issue. 2,
p.
156.
Yue-chi-ming, R.
1969.
A note on singular ideals.
Tohoku Mathematical Journal,
Vol. 21,
Issue. 3,
Tachikawa, Hiroyuki
1969.
On splitting of module categories.
Mathematische Zeitschrift,
Vol. 111,
Issue. 2,
p.
145.
Kato, Toyonori
1969.
Rings of $U$-dominant dimension $\geq 1$.
Tohoku Mathematical Journal,
Vol. 21,
Issue. 2,
Elizarov, V. P.
1969.
Quotient rings.
Algebra and Logic,
Vol. 8,
Issue. 4,
p.
219.
Johnson, Robert L.
1969.
Rings of quotients of topological rings.
Mathematische Annalen,
Vol. 179,
Issue. 3,
p.
203.
Morita, Kiiti
1970.
Noetherian $\mathrm{QF}-3$ rings and two-sided quasi-Frobenius maximal quotient rings.
Proceedings of the Japan Academy, Series A, Mathematical Sciences,
Vol. 46,
Issue. 8,
Ioffe, L. Sh.
1970.
A ring of quotients.
Mathematical Notes of the Academy of Sciences of the USSR,
Vol. 7,
Issue. 3,
p.
209.
Morita, Kiiti
1970.
Localizations in categories of modules. I.
Mathematische Zeitschrift,
Vol. 114,
Issue. 2,
p.
121.
Tachikawa, Hiroyuki
1970.
Double centralizers and dominant dimensions.
Mathematische Zeitschrift,
Vol. 116,
Issue. 1,
p.
79.
Berthiaume, Pierre
1971.
Generalized semigroups of quotients.
Glasgow Mathematical Journal,
Vol. 12,
Issue. 2,
p.
150.
Morita, Kiiti
1971.
Flat modules, injective modules and quotient rings.
Mathematische Zeitschrift,
Vol. 120,
Issue. 1,
p.
25.